Order trees and laminations of the plane

David Gabai, William H. Kazez

Research output: Contribution to journalArticlepeer-review

12 Scopus citations
Original languageEnglish (US)
Pages (from-to)603-616
Number of pages14
JournalMathematical Research Letters
Issue number4
StatePublished - 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Order trees and laminations of the plane'. Together they form a unique fingerprint.

Cite this